# SDR DALA2024070206688

- Difficulty date: July 1, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 59,657 hours, 31,269 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Damaged
- Location: Frs 64-66
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3137 DAMAGED SEAT TRACK Y1292 LOC BTW FR 64 TO FR66 AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED PER ER/A # 618306-14 REV. ORIGINAL. (0423700)
